Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Non-equilibrium relativistic two-phase flow with heat exchange


Authors: Sebastiano Giambò and Giuseppa Muscianisi
Journal: Quart. Appl. Math. 70 (2012), 773-786
MSC (2010): Primary 76T10, 76D33, 83A05
Published electronically: July 18, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider two different systems of hyperbolic balance laws governing relativistic two-phase flows with general equations of state. The phases are assumed to be immiscible. In the first one the thermal equilibrium is attained through a relaxation procedure consistent with the second law of thermodynamics, while the second is a fully relaxed model in which the two phases reach an equal temperature instantaneously.

Finally, we deduce and compare the wave velocities for both the models: the hydrodynamical velocity of the relaxed system can never exceed that of the relaxation system.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 76T10, 76D33, 83A05

Retrieve articles in all journals with MSC (2010): 76T10, 76D33, 83A05


Additional Information

Sebastiano Giambò
Affiliation: Department of Mathematics, University of Messina, Viale F. Stagno d’Alcontres, 31, 98166 Messina, Italy
Email: sgiambo@unime.it

Giuseppa Muscianisi
Affiliation: Department of Mathematics, University of Messina, Viale F. Stagno d’Alcontres, 31, 98166 Messina, Italy
Email: gmuscianisi@unime.it

DOI: http://dx.doi.org/10.1090/S0033-569X-2012-01272-9
PII: S 0033-569X(2012)01272-9
Received by editor(s): February 22, 2011
Published electronically: July 18, 2012
Additional Notes: The first author’s work was supported by G.N.F.M. of I.N.d.A.M., by TirrenoAmbiente S.p.A. and by research grants of the University of Messina.
Article copyright: © Copyright 2012 Brown University
The copyright for this article reverts to public domain 28 years after publication.



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website